Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Wet cough since concieving, now 7 months, took medicines, no relief. Suggestions?

Hello Dr. My wife is 7 Months Pregnant with our first child. She is having wet cough from the moment she got concieved. The cough is bad especially during night. In day time it is fine but Nights are worse. We are very much worried about this. In the earlier trimesters Dr. had advised her some medicines, but those didnt work well. Please let us know, is there any serious thing hapeening to her. We are very much concerned about the baby. Regards Prasann
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for choosing HCM.
Please note that during pregnancy, some women do get GERD, causing incessant cough requiring PPIs.
It may also be allergic cough which may need a short course of inhaled corticosteroids.
In India we also try to rule out Tuberculosis.
Contact your doctor for further advice.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor